# SDR GTIA040208

- Difficulty date: March 17, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 1430 · Fasteners
- Part: Screw
- Condition: Loose
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLL - FLT 1123 - WHEN SELECTING L WING LIGHT ON DURING APPROACH CHECKLIST SMOKE AND SPARKS SHOT OUT FROM UNDER GLARE SHIELD.  TIGHTENED SCREW ON L WING SWITCH THAT WAS LOOSE, OPS CHECKED NORMAL.  (M)
